Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Itchy Red Spots During Seroconversion

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Red spotted itchy rash in arms trunk and painful itchy swollen feet

Dr. Keith Henry, MD, I have been with inflammation problem for over a year now. I take a isentress, ziagen, intelence, prezista, norvir and BP meds. My MD at Kaiser seems to think I have a side effect of one of these cocktail, but not sure which...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Good to hear from you-as you note sorting out which drug is the main culprit possibly causing a rash can be difficult when on many meds (particularly if due to resistance you need to be on a complex HIV regimen). I strongly suggest seeing a... Read more »

itchy palms during seroconversion

Hi there. Is itching common during seroconversion? Right after infection, my palms and ankles... Read more »

micro red pin like red spots..

Hello. I have micro red spots 7 to 9 on my hand. M afraid what is this. I had oral sex and tested... Read more »
Articles
Gay Men's Health Crisis

Should Gay Men Be Allowed to Donate Blood?

When the Red Cross arrived at the Library of Congress in 1998 for its annual blood donation drive, gay library employee Charles McMoore registered, then rolled up his sleeve to perform what he felt was a civic duty. As he sat before the nurse who... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
The Center for AIDS

Ten Things People With HIV Should Know About Syphilis

Figure 1. Syphilis sore on penis. (From the Centers for Disease Control and Prevention Public Health Image Library [PHIL], Susan Lindsley.) Figure 2. Syphilis sores on soles of feet. (From the Centers for Disease Control and Prevention... Read more »
U.S. Centers for Disease Control and Prevention

Do You Have Diabetes?

Even now you can help keep your diabetes under control. Take Action! Keep taking your diabetes medicine Check your feet every day Check for cuts or red spots   Check for blisters   Check for swelling   ... Read more »
Connect With Others

itchy spots

Posted by Anonymous, 3 Replies
I WAS WONDERING WHAT RASH IS GENERALIZED WITH HIV SYPMTOMS..I STARTED HAVING ITCHY RED AREAS ON MY ARMS...SOMETIME ON MY LEGS...SINCE DEC. 20..THE DAY I WENTTO A CONCERT..I WAS BY THE STAGE RUBBING ON EVERYONE ELSE THAT WAS SWEATY..SINCE THATS ALL... Read more »

red spots

Posted by Anonymous
Hi for about a year now ive had re-occuring red spots on the head of my penis, they are almost lesian like only the size of say the nib of a pen. I went to two local GUM clinics to try and find out what it is, all i got was that it could just be a... Read more »

red spots on upper chest

Posted by Anonymous
i have red spots on my upper chest under my skin some bumps to, the same on my legs,alot of gas,and bloating,strange headache often,tested- about 2 1/2 years ago, been with two people, about 7mos ago unprotected sex, could this be some sighs of hiv,... Read more »

Seroconversion?

Posted by Anonymous, 2 Replies
Have a question: about 7 to 7 1/2 weeks after a semi-risky encounter, I came down with a sore throat that lasted about 3 days, no other real symptoms or else too mild to notice. Could this be ars? Please let me know, am really worried.


Read more »